# SDR DJFA2007025

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE DISCOVERED A LARGE CRACK ON THE UPPER OB THRUST REVERSER ARM OF THE LT ENGINE. SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
